# SDR UIEA2019062854573

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,548 hours, 21,518 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: S231N21014
- Part serial: 1346EAF
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE INDICATOR FLUCTUATES CONSTANTLY, EVEN ON GROUND.  CONFIRMED ALT RATE INDICATOR HAS MINOR VIBRATION, BUT STILL OPERATIONAL.  REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL IAW 21-33-01. OPS CHECKED GOOD.
